# SDR UIEA2021012500117

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,586 hours, 19,381 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LP 2 STATUS MESSAGE INTERMITENT IN FLIGHT.  PERFORMED ENGINE FIRE DETECTION SYSTEM BITE PROCEDURE AND RE-POSITION CHAFING FIRE LOOP 2, AS PER FIM 26-11 FAULT TREE 804, NO ACTIVE MESSAGE AT THIS TIME.
